# SDR C8GA20050010

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 46,800 hours, 31,670 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE
- Part serial: MX109814A
- Condition: Leaking
- Location: Flap Drive
- Part time: 46,800 hours, 31,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 712 FROM TOL TO DEN.  10 MINUTES AFTER TAKE OFF AT FL190, CREW NOTICED LOSS OF SYSTEM A-HYDRAULIC FLUID FOLLOWED BY ILLUMINATION OF HYDRAULIC LOW PRESSURE LIGHTS. CREW DUMPED 600 LBS OF FUEL, RETURNED TO TOL, AND LANDED WITHOUT INCIDENT.  FOUND RT OUTBOARD FLAP HYDRAULIC DRIVE MOTOR LEAKING. REPLACED FLAP DRIVE MOTOR. OPS AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
